Additive stable solutions on perfect cones of cooperative games

S.H. Tijs, R. Brânzei

Research output: Contribution to journalArticleScientificpeer-review

Original languageEnglish
Pages (from-to)469-474
Number of pages6
JournalInternational Journal of Game Theory
Volume31
Issue number3
Publication statusPublished - 2002

Cite this

Tijs, S.H. ; Brânzei, R. / Additive stable solutions on perfect cones of cooperative games. In: International Journal of Game Theory. 2002 ; Vol. 31, No. 3. pp. 469-474.
@article{7878c8b4798946cba13d9eff0712e813,
title = "Additive stable solutions on perfect cones of cooperative games",
author = "S.H. Tijs and R. Br{\^a}nzei",
note = "Pagination: 6",
year = "2002",
language = "English",
volume = "31",
pages = "469--474",
journal = "International Journal of Game Theory",
issn = "0020-7276",
publisher = "Springer Verlag",
number = "3",

}

Additive stable solutions on perfect cones of cooperative games. / Tijs, S.H.; Brânzei, R.

In: International Journal of Game Theory, Vol. 31, No. 3, 2002, p. 469-474.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Additive stable solutions on perfect cones of cooperative games

AU - Tijs, S.H.

AU - Brânzei, R.

N1 - Pagination: 6

PY - 2002

Y1 - 2002

M3 - Article

VL - 31

SP - 469

EP - 474

JO - International Journal of Game Theory

JF - International Journal of Game Theory

SN - 0020-7276

IS - 3

ER -